MAUDE Adverse Event Report: JJGC S.A. CM DRIVE IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. CM DRIVE IMPL TI 5.0X13; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.686
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Pain (1994); Fibrosis (3167)
Date of Event 04/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in ada 14.On (b)(6) 2020, non-osseointegration was verified.Patient presented with bone type iii, fair oral hygiene and inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: pain and mobility.No further patient complications were reported.

Brand Name
CM DRIVE IMPL TI 5.0X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key11004810
Report Number0001222315-2020-16410
Device Sequence Number4563532
Product Code DZE
UDI-Device Identifier07898237569246
UDI-Public07898237569246
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123022
Number of Events Summarized1
Summary Report (Y/N)Y
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/14/2020
Report Date (Section F) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/12/2020
Device Model Number109.686
Device Catalogue Number109.686
Device Lot Number800193407I
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/19/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/14/2020
Device Age58 MO
Event Location Other
Date Report to Manufacturer11/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2020
Initial Report FDA Received Date12/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR